# SDR 97UAL900502

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 7530 · Compressor Bleed Control
- Part: Filter
- Condition: Dirty
- Location: Rt Engine
- Component: Hamilton Sta, 773288
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT LHR AT 90 KNOTS DUE TO RT ENGINE BLEED OFF LIGHT ILLUMINATED AND EICAS MESSAGE RIGHT ENGINE BLEED OFF.  *S/D*  REPLACED RH PRSOV 02 JULY.  SHOP FOUND INLET FILTER COMPLETELY CLOGGED, PREVENTING VALVE FROM OPENING.
